| Catalog Number |
8065990794 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Keratitis (1944); Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported patient developed diffuse lamellar keratitis or central toxic keratopathy with post operative symptoms of blurred vision, light sensitivity and discomfort in the in the right eye of the patient after lasik surgery.Patient symptoms have not been resolved and currently undergoing treatment with orals and durezol.There are multiple related reports for this event.This report addresses the patient ap, right eye and other manufacturer reports will be filed.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history showed no abnormalities that could have contributed to this event: system was successfully verified after the surgery date.Additional information (pre and post-op clinical data and topographies, treatment report) was requested but was not provided by customer, therefore a deeper investigation cannot be performed.According to follow-up, the clinic stated they are suspecting the presence of a construction site close to the clinic could be a potential root cause for the reported event.Logfile review for the day of treatment shows all laser system functions were within specifications for the respective treatment.The system passed successfully all initialization steps.The reported treatment could not be identified in the logfile.The logfile shows that all performed treatments on the event date were performed successfully.Review of the logfiles for the treatment day does not show any relevant warning or error messages.The root cause could not be identified during logfile review.Not enough information was provided to properly complete an investigation.The root cause could not be identified by the investigation.The manufacturer internal reference number is: (b)(4).